Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9154
Full metadata record
DC FieldValueLanguage
dc.contributor.authorJain, Manoj Kumar-
dc.contributor.authorJain R.K.-
dc.contributor.authorMohanty R.K.-
dc.date.accessioned2020-10-09T06:18:12Z-
dc.date.available2020-10-09T06:18:12Z-
dc.date.issued1992-
dc.identifier.citationNumerical Methods for Partial Differential Equations (1992), 8(6): 575-591-
dc.identifier.issn0749159X-
dc.identifier.urihttps://doi.org/10.1002/num.1690080606-
dc.identifier.urihttp://repository.iitr.ac.in/handle/123456789/9154-
dc.description.abstractWe present a 19‐point fourth‐order finite difference method for the nonlinear second‐order system of three‐dimensional elliptic equations Auxx + Buyy + Cuzz = f, where A, B, C, are M × M diagonal matrices, on a cubic region R subject to the Dirichlet boundary conditions u(x, y, z) = u0(x, y, z) on ∂R. We establish, under appropriate conditions, O(h4) convergence of the difference method. Numerical examples are given to illustrate the method and its fourth‐order convergence. © 1992 John Wiley & Sons, Inc. Copyright © 1992 Wiley Periodicals, Inc.-
dc.language.isoen_US-
dc.relation.ispartofNumerical Methods for Partial Differential Equations-
dc.titleFourth‐order finite difference method for three‐dimensional elliptic equations with nonlinear first‐derivative terms-
dc.typeArticle-
dc.scopusid57225721930-
dc.scopusid26659438700-
dc.scopusid22938082300-
dc.affiliationJain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India-
dc.affiliationJain, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India-
dc.affiliationMohanty, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India, School of Mathematics, Devi Ahilya University, Khandwa Road, Indore, 452001, India-
dc.description.correspondingauthorJain, M.K.; Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India-
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show simple item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.